For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Yeast Infections

Please help others by adding your feedback. What would you tell your best friend about yeast infections? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Subj:
Date: 8/4/2005
Ever since I had my last baby and got my tubes tied I've been getting yeast infections and when I do get one I do get horrible pains in my side like when you ovulate but the pain is intense and I have chronic migraines now too. They say I am healthy. I know they are very annoying.
cheryl

AskDocWeb: It is possible you could have cysts on your ovaries, have these checked. Your migraines can be alleviated by medication but it would be helpful to find out what is causing them. You might try tracking your diet and headaches for a couple of weeks to find out if they are diet related. You could be sensitive to aspartame or monosodium glutamate (MSG).


Subj: Water and hydrogen peroxide works well
Date: 8/10/2005
I've had several yeast infections and I've found that a douche of water and hydrogen peroxide works well. Continue doing it for a day after your symptoms disappear. Just don't douche like 3 times a day cause that can end up irritating it instead of helping it.
Helena


Subj: Solution for man
Date: 10/13/2004
What can a man buy at the drug store over the counter for male yeast infection.
Rich

AskDocWeb: You can get Monostat cream at your local drugstore. It will take about 3 days to clear up but, you should also be tested for any sexually transmitted disease.


Subj: Yeast infections
Date: 12/12/2005
Any relation to yeast infections?
Brooke

AskDocWeb: Although research has not shown a direct cause-effect relationship there does seem to be a connection. Oral contraceptives change the body's estrogen/progesterone balance and increase the production of glycogen, a simple starch, by 50 to 80 percent. Increasing the glycogen is like feeding the yeast.


Subj: Yeast infection
Date: 1/20/2006
Hello, Last month I had a yeast infection, I took Monistat. It was my menstrual time, still I have little infection...but I got my period as same date. First day I saw very little bleeding then it stops...is it possible, am I pregnant or is it cause of yeast infection. Actually I consult a doc she did pap smear test. Everything is fine but little yeast infection, take medication...so I couldn't find what's the problem with my menstrual. I am 27 years old, planning for pregnancy. Getting tensed of these problems? What other causes could there be? Thank you for your time.
Nishakitha

AskDocWeb: It's hard to say, a yeast infection wouldn't affect your mensis cycle. Since you've had a pregnancy test and that's not the answer. If you were sick, that would throw off your cycle. Repeat the pregnancy test in a week because maybe you took the pregnancy test too soon. Your doctor is the one who examined you and knows your health history. Talk to her some more and get the answers you need. Whenever you have unanswered questions by your physician, ask them three times during the visit if you have to, but keep asking in order to get an answer.


Subj: Garlic suppositories
Date: 2/23/2006
Garlic suppositories work wonders for me. I also tried the plain yogurt and received immediate relief.
Adaora

AskDocWeb: There is an old fashioned cure for when a women's vagina's has group b strep that says to use peeled (but not nicked) one clove of garlic inserted in the vagina every night for a week. This will kill off most step b and women will not test positive after this treatment even if they previously did.

Garlic has long been considered a "poor man's penicillin". During WW1 soldiers would carry it with them in the battlefield. However, there are a few health concerns with using garlic.


Subj: 12 day infection
Date: 2/26/2006
Hi, I have had a yeast infection for a long while now like for 12 days now, I have tried numerous treatments. I got my infection from amoxicillin (875 mg. my first treatment was montistat 3 day and then 3 days later I used a diflucan pill that I have got from a friend. The final treatment was 2 days after that and was a day or night montistat 1 day. It has been about 2 days since I have taken the last treatment and still no results. I have no pain or irritation anymore or itching (hurts to urinate a little)...I just have whites stuff around my clitoris and my vulva. What should I do? Is this normal???
Kayla

AskDocWeb: Have a urinalysis done at your physicians office to find out if you have a urinary infection. And have a pelvic exam, since you have done everything correct you shouldn't be continuing to have this problem.


Subj: Yeast infection in men
Date: 4/27/2006
It does not state how a man it to get ride of a yeast infection
Kathy

AskDocWeb: A man can get rid of a yeast infection by applying a yeast infection medication such as Monistat. That treatment is available over-the-counter.


Subj: Still itching after treatment
Date: 6/1/2006
I'm almost 100% sure I had a yeast infection. And I just finished a 3 day Monistat treatment, now I no longer have the "cottage cheese discharge" or a burning feeling. But my concern is that it still itches mildly around my vaginal opening. It's only been one day since I ended the treatment, is it possible that the itching will go away after the treatment or should it of been cured by now?
Hailey

AskDocWeb: It sounds like the 3-day treatment didn't do the job so you will have to make an appointment with your doctor to get something stronger to beat this yeast infection.


Subj: How long to wait
Date: 6/20/2006
I had a yeast infection for a week but got it treated. Should I wait longer to have intercourse
Denise

AskDocWeb: No, as long as you have finished your antibiotic and no longer have a vaginal discharge you should be okay having sex.


Subj: No underwear?
Date: 6/27/2006
Can you get a yeast infection from not wearing underwear?
Cara

AskDocWeb: By itself, not wearing underwear will not cause you to get a yeast infection. Tight pants (with or without underwear) on the other hand are another story, especially if they remain damp. That can cause a yeast infection.


Subj: Reoccurring yeast infection
Date: 8/23/2006
I have been battling a reoccurring yeast infection for about a month when I was taking antibiotics for a sinus infection. I thought I got rid of it when my period came, but the infection flared back up again after my period was over. I tried a 1 day treatment and it helped a bit, but my vagina is still swollen, red, inflamed and burning. I started on a 3 day treatment and now it feels as if the infection has spread into behind region. Is this possible? I just took fluconazole today, how long before I see some relief? Also I am currently without a ob-gyn, how can I get diagnosed properly?
Tara

AskDocWeb: I suggest going to an urgent care walk-in, it sounds like you may have had an allergic reaction to the treatment you used.


Subj: What do I do now?
Date: 12/20/2006
Hi, I had my first yeast infection after my 1st pregnancy. I also tested positive for Groub B. My doc prescribed a medicine to treat the yeast. 2 months later the yeast is back and I tried Monistat 7 day. It seems like I still have the itching and discharge. What do I do now? I know I would have to make an appointment with the doc but will the yeast keep recurring every few months? Is there a permanent solution to this problem?
Daisy

AskDocWeb: It should not keep returning like that. You might want to take a look at possible causes for the yeast infection to return.


Subj: Monistat1 combo pack didn't work
Date: 1/15/2007
I have an itchy and burning vulva area, with no smell just thick white cottage cheese discharge, no odor. So back at Xmas time I tried monistat1 combo pack. This seems to take the burning and itching away for a couple days. In four days I was back at a walk in clinic with a burning vulva and discharge again. He gave me fluconazole (Diflucan) and I took it, again a couple days relief then the burn and discharge was back. So I refilled a script that I had on file from my family doctor as I am not new to this. So I took Fluconazole for 3 days and the burning and itch is gone, but I still have a small amount of chunky discharge and it now burns a bit up inside a little when I pee. The first dose was taken on the 9ht of January.
Chicken

AskDocWeb: Remember, it is important to take all of the pills prescribed, even if your symptoms disappear. It sounds like you should have a urine analysis done and a pelvic exam. They can take a sample of your discharge and put it under a microscope right there in the clinic to find out what that discharge is. A chlamydia test may also be a good idea.

Read more feedback about yeast infections.

Yeast Infection report - 2 - Page 3 - 4 - 5 - 6 - 7 - 8 - Last Page 9


If you find this page useful share it with others. If you have had a yeast infection, use the form below to add your feedback. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review below:

 

This consumer advocate website is protected by copyright 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on yeast infections and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page